# SDR CA951219108

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 402B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank Assy
- Part number: 08411066
- Condition: Cracked
- Location: Rt Wing Door
- Part time: 9,561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER LANDING THE PILOT NOTICED THE RIGHT HAND WING DOOR HANGING DOWN AS THE AIRCRAFT WAS BEING POSITIONED IN THE HANGAR. MAINTENANCE FOUND THE BELLCRANK WAS BROKEN ON THE END THAT ACTUATES THE GEAR DOOR MECHANISM. PART REPLACED AND GEAR CHECKS COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
